Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 841602, 22 pages
http://dx.doi.org/10.1155/2014/841602
Research Article

On the Solution of NBVP for Multidimensional Hyperbolic Equations

Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey

Received 16 August 2013; Accepted 10 February 2014; Published 25 May 2014

Academic Editors: A. Ibeas, L. Kong, and F. Mukhamedov

Copyright © 2014 Allaberen Ashyralyev and Necmettin Aggez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, Operator Theory: Advances and Applications, Birkhauser, Basel, Switzerland, 2004.
  2. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for schrodinger type equations. I. Problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703–711, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Ashyralyev and O. Gercek, “Nonlocal boundary value problems for elliptic-parabolic differential and difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 904824, 16 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. A. S. Berdyshev and E. T. Karimov, “Some non-local problems for the parabolic-hyperbolic type equation with non-characteristic line of changing type,” Central European Journal of Mathematics, vol. 4, no. 2, pp. 183–193, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Ashyralyev and O. Yildirim, “On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 165–194, 2010. View at Google Scholar · View at Scopus
  6. A. Ashyralyev and N. Aggez, “A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations,” Numerical Functional Analysis and Optimization, vol. 25, no. 5-6, pp. 439–462, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Shi, “Weak solution to evolution problem with a nonlocal constraint,” SIAM Journal on Mathematical Analysis, vol. 24, pp. 46–58, 1993. View at Publisher · View at Google Scholar
  8. L. S. Pulkina, “A non-local problem with integral conditions for hyperbolic equations,” Electronic Journal of Differential Equations, vol. 1999, pp. 1–6, 1999. View at Google Scholar · View at Scopus
  9. M. Dehghan, “On the solution of an initial-boundary value problem that combines neumann and integral condition for the wave equation,” Numerical Methods for Partial Differential Equations, vol. 21, no. 1, pp. 24–40, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Ashyraliyev, “A note on the stability of the integral-differential equation of the hyperbolic type in a Hilbert space,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 750–769, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Orlovsky and S. Piskarev, “The approximation of Bitzadze-Samarsky type inverse problem for elliptic equations with Neumann conditions,” Contemporary Analysis and Applied Mathematics, vol. 1, no. 2, pp. 118–131, 2013. View at Google Scholar
  12. L. S. Pulkina, “On solvability in L2 of nonlocal problem with integral conditions for hyperbolic equations,” Differentsial'nye Uravneniya, vol. 36, pp. 279–280, 2000. View at Google Scholar
  13. N. Aggez and A. Ashyralyev, “Finite difference method for hyperbolic equations with the nonlocal integral condition,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 562385, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Soltanov, “A note on the Goursat problem for a multidimensional hyperbolic equation,” Contemporary Analysis and Applied Mathematics, vol. 1, no. 2, pp. 98–106, 2013. View at Google Scholar
  15. S. Kharibegashvili, “On the solvability of one multidimensional version of the first Darboux problem for some nonlinear wave equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 4, pp. 912–924, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. A. I. Kozhanov and L. S. PulKina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations,” Differential Equations, vol. 42, no. 9, pp. 1233–1246, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. L. S. Pulkina, “Nonlocal problem with a first-kind integral condition for a multidimensional hyperbolic equation,” Doklady Mathematics, vol. 76, no. 2, pp. 741–743, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. A. A. Samarskii, “Local one-dimensional difference schemes for multi-dimesional hyperbolic equations in an arbitrary region,” Zhurnal Vychislitel'noi Matematiki i Matematicheskoi, vol. 4, no. 4, pp. 638–648, 1964. View at Google Scholar
  19. R. K. Mohanty, “Stability interval for explicit difference schemes for multi-dimensional second-order hyperbolic equations with significant first-order space derivative terms,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1683–1690, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. R. L. Higdon, “Absorbing boundary conditions for difference approximations to the multi-dimensional wave equation,” Mathematics of Computation, vol. 47, no. 176, pp. 437–459, 1986. View at Google Scholar
  21. X. Liu, X. Cui, and J. Sun, “FDM for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 432–449, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. A. Ashyralyev and P. E. Sobolevskii, “A note on the difference schemes for hyperbolic equations,” Abstract and Applied Analysis, vol. 6, pp. 63–70, 2001. View at Publisher · View at Google Scholar
  23. P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh State University Press, Voronezh, Russia, 1975.
  24. A. A. Samarskii and E. S. Nikolaev, Numerical Methods for Grid Equations, Iterative Methods, vol. 2, Birkhauser, Basel, Switzerland, 1989.